# SDR IPXA2022082385536

- Difficulty date: August 11, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB733112
- Condition: Cracked
- Location: Lwr Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH AFT LOWER FUSELAGE WBT SUPPORT ANGLE CRACK AT STA.1521 LON 33R.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW DWG #ANB7331 AND SRM 51-31-01 (MINOR).
